# SDR DALA2016031802160

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 51,152 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 540-547
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE SECTION OF SEAT TRACK DAMAGED FROM BS 540 TO 547.5. FABRICATED AND INSTALLED NEW SECTION IAW SRM 53-00-52, REPAIR 3.
